# SDR CALA0500197

- Difficulty date: June 12, 2005
- Submitted: June 16, 2005
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757224
- Aircraft serial: 27299
- Aircraft time: 39,233 hours, 11,660 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N501555
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND UPPER CHORD OF FLOORBEAM CORRODED AT BS 720 FROM RBL 24-52.  REPAIRED IAW SRM 53-00-51, FIGURE 201.
